Weighted imbedding theorems and estimates of solutions of equations of elliptic type. II
Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1927-1938
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_11_a10,
author = {A. S. Fokht},
title = {Weighted imbedding theorems and estimates of solutions of equations of elliptic {type.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1927--1938},
year = {1982},
volume = {18},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_11_a10/}
}
A. S. Fokht. Weighted imbedding theorems and estimates of solutions of equations of elliptic type. II. Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1927-1938. http://geodesic.mathdoc.fr/item/DE_1982_18_11_a10/